# SDR QXEA2011022100174

- Difficulty date: February 17, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 24,982 hours, 18,568 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C6 CHECK - DURING INSP FOUND CORROSION ON STR 25R AT FS295-310.  BEGAN CORROSION REMOVAL, FOUND STR TO BE OUT OF LIMITS IAW SRM 53-21-03-101-002-A01.  MADE REPAIR IAW REO 670-53-21-643.
